| Catalog Number |
386806 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Vasculitis (2004)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd cathena¿ safety iv catheter with bd multiguard¿ technology was damaged.The following information was provided by the initial reporter, translated from spanish to english: after successful insertion, if blood collection is required, it is necessary to remove part of the catheter.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 10-aug-2023.Our quality engineer inspected the 1 representative sample submitted for evaluation.The reported issues of catheter defective / damaged, was not confirmed upon inspection and testing of the sample.Analysis of the sample showed that it had no observable damages or defects.The sample was found to be within manufacturing specifications.Bd could not determine a manufacturing related root cause since the reported defects were not confirmed during the evaluation of the sample.Production records were reviewed, and this batch meets our manufacturing specification requirements.